# SDR IPXA2025021628458

- Difficulty date: January 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B063254
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR WEB CORROSION AT STA 1845. (REPLACE). I.A.W AMM20-51-01-912-008 REV112 REPLACE DOOR ASSEMBLY WITH NEW PARTS. IPC VERIFIED AND SERVICEABLE TAG N0.112451. ATTACHMENT ARE UPLOADED. JOB COMPLETED AND CONDITION CHECK NORMAL.
